Advanced

Stability Analysis with Popov Multipliers and Integral Quadratic Constraints

Jönsson, Ulf (1997) In Systems and Control Letters 31(2). p.85-92
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Systems and Control Letters
volume
31
issue
2
pages
85 - 92
external identifiers
  • Scopus:0031186459
language
English
LU publication?
no
id
6197a44c-51d5-4fcc-a430-ce8949bfbe5a (old id 8311502)
date added to LUP
2015-12-14 09:40:20
date last changed
2016-04-16 12:35:00
@misc{6197a44c-51d5-4fcc-a430-ce8949bfbe5a,
  author       = {Jönsson, Ulf},
  language     = {eng},
  number       = {2},
  pages        = {85--92},
  series       = {Systems and Control Letters},
  title        = {Stability Analysis with Popov Multipliers and Integral Quadratic Constraints},
  volume       = {31},
  year         = {1997},
}